# SDR DHL2008749018

- Difficulty date: January 15, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, EXFOLIATION AT FASTENER ON "L" ANGLE ON UPPER SURFACE OF LONGITUDINAL FRAME, BS 919 RWBL 70.5.  FABRICATED NEW "L" ANGLE IAW SRM 51-30-5, 51-10-3 AND 53-10-2 FIG 4.  INSTALLED  IAW SRM 51-30-2. NR 033718
